# SDR ASAA9510015

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: L-1 Door Hinge
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JNU - FLT 65 - CREW REPORTED, THE L-1 DOOR WAS DIFFICULT TO CLOSE.  REATTACHED LOOSE HINGE COVER TRIM ON L-1 DOOR AND OPERATED NORMALLY.  (W)
